Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the nonexistence of groups with extra-special commutator subgroup


Author: Michael D. Miller
Journal: Proc. Amer. Math. Soc. 56 (1976), 16-18
MSC: Primary 20D15
DOI: https://doi.org/10.1090/S0002-9939-1976-0401908-X
MathSciNet review: 0401908
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we extend a result of Joseph and Finkelstein and show that there is no group $ G$ such that $ G'$ is an extra-special $ p$-group of exponent $ > p$ ($ p$ odd).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D15

Retrieve articles in all journals with MSC: 20D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0401908-X
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society